Jordan-Hölder composition series of regular (a,b)-modules

Piotr Karwasz

Abstract

n/a
Author Piotr Karwasz IM
Piotr Karwasz,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216, e-ISSN 1730-6272
Issue year2017
Vol120
No3
Pages261-270
DOIDOI:10.4064/ap4096-11-2017
URL https://www.impan.pl/shop/publication/transaction/download/product/111382
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 05-02-2018, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 05-02-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.387 (2) - 2016=0.384 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back